Saturday, 12 January 2008

An unpleasant side effect?

It has been very quiet here in the blog for a few days. Reason being I haven't felt very well.
I have had (and still have) a terrible tummy ache, and have spent all the time I've could on the sofa or in the bed.
I've been twice to the Dr, first time I got some painkillers and some other pills for the tummy, but they didn't work.
Today I got a 5-day antibiotics cure, and hopefully that will finally kick whatever it is.

I've been feeling nausea, I haven't been able to eat, I've been weak and tired and I've had constant pain in my belly. All in all, a very shitty week. Luckily Nathan has taken the kids most of the time, so I've been able to rest.

Maybe it's just an unpleasant side effect of watching too much Grey's Anatomy? Maybe I've become a hypochondriac?
Whatever it is, I hope it stops, soon - so I can get my life back. I don't have time to be sick. And it sucks.

2 comments:

Mia said...

Poor, poor you! I've been wondering what you've been up to.

I hope the bug shifts soon, it sounds terrible.

Reg. grey's I am now having great cravings for this series and it seems as if my dreams makes up for my loss of Grey's watching. I've been admitted to the ER twice the past two nights for heart attack and this night underwent a big surgery. In my dreams, that is. ;)

Watson Family said...

mia - Hihi, yes! Me too am dreaming about being hospitalized etc... Definetly overdosed on Grey's for now... But, I'm still just in the middle of the 3rd season, so I have a few episodes left to catch up!